International Journal of Mathematical Archive (IJMA) ISSN 2229-5046

[SJIF Impact Factor Evaluation of IJMA is 4.091 [SJIF 2012]]

Dear Colleague,

The International Journal of Mathematical Archive (IJMA) is Academic Online Open Access International Monthly journal. IJMA Journal provides very fast publication of research/review articlesof high current interest dealing with the use International Research of Mathematics, Academic Science, Computer Science and Engineering Research in all other areas of knowledge Discovery and innovation & usually in this Field as well as provide a National and international forum for the communication and evaluation of data, methods and opinions in Mathematics, Science, Computer Science and Engineering Science and related disciplines.

Warm Regards,

Editor–in–chief
International Journal of Mathematical Archive
E mail: editorijma@gmail.com

Impact Factor:

International Journal of Mathematical Archive (IJMA) has indexed in SJIF Impact Factor Evaluation [SJIF 2012 = 4.091], Index Copernicus very short period & International community Indexed IJMA with great impact (2011) IC Value - 5.09.The impact factor for IJMA is calculated based on a Four year period, and considered average number of times published papers are cited in other referred journals till March-2014. and found 1.20*.

Other Journals

International Research Journal of Pure Algebra

International Journal of Pharmaceutical Archive

SJIF Impact Factor Evaluation of IJMA is 4.091 [SJIF 2012]


Announcements

 
No announcements have been published.
 
More Announcements...

Vol 6, No 1 (2015): January-2015: Research and Review Articles

Research & Review Articles

Table of Contents

Mathematical Section

• g - Separation Axioms On Ideal Topological Spaces PDF
Stella Irene Mary. J*, Poongothai. K
• FUZZY COMPLETELY INTRA Γ-IDEALS IN Γ-SEMIGROUPS PDF
G. Vasantha Kannan*
• ON (1, 2)*-HOMEOMORPHISMS PDF
R. Poovazhaki, O. Ravi*, S. K. Kanchana, I. Rajasekaran
• ORDER STATISTICS, LORENZ TRANSFORM AND THE CVAR RISK MEASURE PDF
Werner Hürlimann*
• A UNIFIED INTEGRAL ASSOCIATED WITH THE ALEPH FUNCTION PDF
Harshita Garg*, Ashok Singh Shekhawat**
• AN ACCURACY FUNCTION FOR INTERVAL-VALUED INTUITIONISTIC FUZZY NUMBERS PDF
Bhagawati Prasad Joshi*, Pushpendra Singh Kharayat
• AN EXAMINATION OF SAFETY INDICES PRESERVATION AND REGRESSION MODEL OF TRAUMATIC DAMAGES AMONGST MOTORCYCLISTS PDF
Hossein Mehrannia*, Alireza Pakgohar
• Fuzzy hyper bi -Г - ideals in Г -hypernear-rings PDF
A. Kalaiyarasi, N. Meenakumari*, M. Navaneethakrishnan
• On Pre Generalized Regular Weakly [pgrw]-Closed sets in a Topological Space PDF
R. S. Wali*, Vijaykumari T. Chilakwad
• SOLUTION OF LINEAR AND NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS USING THE LAGUERRE TRANSFORM PDF
Eman Ali Hussain, Ghuson Saeid Abed*
• SOME TOPOLOGICAL PROPERTIES ON DIFFERENTIABLE MANIFOLD PDF
S. C. P. Halakatti*, H. G. Haloli
• MEAN LABELING FOR UNION AS WELL AS PATH UNION OF MEAN GRAPHS PDF
V J Kaneria, Meera Meghpara*, R V Viradia
• OSCILLATORY BEHAVIOUR OF SOLUTIONS OF THIRD ORDER NONLINEAR NEUTRAL DELAY DIFFERENTIAL EQUATIONS PDF
K V V Seshagiri Rao, P V H S Sai Kumar*
• Almost Slightly 𝛂g-continuous; Almost Somewhat 𝛂g-continuous and Almost Somewhat 𝛂g-open functions PDF
S. Balasubramanian*, Ch. Chaitanya
• SOME MORE RESULTS ON SUPER GEOMETRIC MEAN LABELING PDF
S. S. Sandhya, E. Ebin Raja Merly, B. Shiny*
• SPLIT AND NONSPLIT NEIGHBORHOOD CONNECTED DOMINATION IN GRAPHS PDF
V. R. Kulli*
• AN ADVANCED METHOD FOR FINDING AN OPTIMAL SOLUTION OF TRANSPORTATION PROBLEM PDF
N. Sujatha*
• NUMERICAL STRATEGIES FOR THE Nth - ORDER FUZZY DIFFERENTIAL EQUATIONS BY LEAPFROG METHOD PDF
S. Sekar*, K. Prabhavathi
• MAGIC LABELING OF SEMIGRAPH PDF
R. B. Gnanajothi, R. EzhilMary*
• ϕ - Multirecurrent Hsu-Structure Manifold PDF
Lata Bisht*, Sandhana Shanker**
• LOGISTIC METHOD TO SOLVE PREDATOR-PREY MODEL UNDER FUZZY ENVIRONMENT PDF
S. Narayanamoorthy*, R. Yalini Maheswari, P. Chandru
• NOTE ON THE PAPER "ON BEST APPROXIMATION IN INTUITIONISTIC FUZZY METRIC SPACES" PDF
Naser Abbasi*, Hamid Mottaghi Golshan
• AN M/G/1 QUEUE WITH TWO TYPES OF SECOND OPTIONAL SERVICES PDF
P. Manoharan*, N. Thillaigovindan, R. Kalyanaraman
• TWO DIMENSIONAL MATHEMATICAL MODEL TO STUDY THERMAL CHANGES AFTER AN ABNORMALITY DURING HEALING PDF
Manisha Jain*
• GENERATING RELATIONS INVOLVING GENERALIZED ZERNIKE OR DISK POLYNOMIALS PDF
M. J. S. Shahwan*
• ON THE SPECTRUM AND FINE SPECTRUM OF THE LOWER TRIANGULAR MATRIX.... PDF
Rituparna Das*

Compuer Science & Engineering Section

• AN ALGORITHM FOR SOLVING STOCHASTICBI-LEVEL MULTI-OBJECTIVE LARGE SCALE QUADRATIC PROGRAMMING PROBLEM PDF
O. E. Emam*, S. E. Salama*, A. M. Youssef*
• ON THE SOLUTION OF ROUGH GOAL BI-LEVEL QUADRATIC PROGRAMMING PROBLEM PDF
O. E. Emam*, M. A. Abd-ElFattah, N. A. Ebeid

Science Section

• ANALYTICAL STUDY ON INFLUENCE OF HEAT SOURCE / SINK ON TEMPERATURE DISTRIBUTION IN MHD BOUNDARY LAYER FLOW OVER A PERMEABLE SHRINKING SHEET EMBEDDED WITH POROUS MEDIUM PDF
Chandaneswar Midya*
• ON REVERSE SUPER EDGE-MAGIC n-STARS PDF
S. Sharief Basha*, E. Kartheek**
• ON ROUGH INTERVAL QUADRATIC PROGRAMMING APPROACH FOR MINIMIZING THE TOTAL VARIABLILITY IN THE FUTURE PAYMENTS TO PROTFOLIO SELECTION PROBLEM PDF
E. E. Ammar*, H. A. Khalifa
• EFFECT OF MAGNETIC FIELD ON THE PERISTALTIC FLOW OF A FRACTIONAL SECOND GRADE FLUID THROUGH A CYLINDRICAL TUBE PDF
Rathod. V. P, Anita Tuljappa*, Laxmi. B
• EFFECT OF CHEMICAL REACTION AND OSCILLATORY SUCTION ON MHD FLOW THROUGH POROUS MEDIA IN THE PRESENCE OF PRESSURE PDF
Bhim Sen Kala*, M. S. Rawat


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.
© 2010-2015 International Journal of Mathematical Archive (IJMA)
Copyright Agreement & Authorship Responsibility
HTML Counter
Counter